# SDR UPS97824655

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750545502N
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 1040-1060 STR 35R SPLICE FITTING HAS HEAVY CORROSION AT EACH END.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
